# SDR A6WA201140384

- Difficulty date: March 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STOP FITTINGS WORN.  BLENDED OUT WEAR DAMAGE ON SERVICE DOOR STOP FITTING IAW REO 601R-53-21-436.
